# SDR DALA2022032401939

- Difficulty date: March 19, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N109DN
- Make and model: Airbus A321-211
- Aircraft serial: 9588
- Aircraft time: 2,337 hours, 1,081 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT CREW (BOTH PILOT + F/A) NOTICED SMOKEY SMELL IN FLIGHT DECK AND FIRST CLASS CABIN. RETURNED TO THE GATE. C/W WORKCARD 0550-2002. R/R LED CEILING LIGHT ASSY AT SEATS I CO REF A321 AMM 33-21. C/W WORK CARD 2100-2005 PAGE 16. DUCT BURN W/ NO FAULTS FOUND. RAN APU FOR 4 HOURS W/ NO DEFECTS FOUND WHILE STOPPING + RESTARTING APU 2-3 TIMES. RAN ENG (LT) TWICE W/ NO FAULTS NOTED. A/C GOOD FOR SVC . NO GO ODI C/W. R/R BURNT LED CEILING LIGHT ASSY AT SEATS 1CD. (LP# 8420806)
